American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] D. Cerveau and P. Sad. Liouvillian integration and Bernoulli foliations. Trans. Amer. Math. Soc. 350 (1998) 3065-3081. MR 1390971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. R. Adams. Superharmonic functions on foliations . Trans. Amer. Math. Soc. 330 (1992) 625-635. MR 1033232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Júlio Cesar Canille Martins. Holomorphic flows in ${\bf C}\sp 3,0$ with resonances . Trans. Amer. Math. Soc. 329 (1992) 825-837. MR 1073776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Meziani. On the integrability of singular differential forms in two complex variables . Trans. Amer. Math. Soc. 321 (1990) 595-620. MR 989582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Myung-Yull Pang. The structure of Legendre foliations . Trans. Amer. Math. Soc. 320 (1990) 417-455. MR 1016808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dave Witte. Topological equivalence of foliations of homogeneous spaces . Trans. Amer. Math. Soc. 317 (1990) 143-166. MR 942428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harry F. Hoke. Lie groups that are closed at infinity . Trans. Amer. Math. Soc. 313 (1989) 721-735. MR 935533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. I. T. Camacho and C. F. B. Palmeira. Errata to: ``Nonsingular quadratic differential equations in the plane'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 301} (1987), no.\ 2, 845--859; MR0882718 (88b:58109)] . Trans. Amer. Math. Soc. 307 (1988) 431. MR 936827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lee Mosher. Tiling the projective foliation space of a punctured surface . Trans. Amer. Math. Soc. 306 (1988) 1-70. MR 927683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. I. T. Camacho and C. F. B. Palmeira. Nonsingular quadratic differential equations in the plane . Trans. Amer. Math. Soc. 301 (1987) 845-859. MR 882718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Gutiérrez and J. Sotomayor. Principal lines on surfaces immersed with constant mean curvature . Trans. Amer. Math. Soc. 293 (1986) 751-766. MR 816323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sudhir K. Goel and Dean A. Neumann. Completely unstable dynamical systems . Trans. Amer. Math. Soc. 291 (1985) 639-668. MR 800256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dennis Pixton. Markov neighborhoods for zero-dimensional basic sets . Trans. Amer. Math. Soc. 279 (1983) 431-462. MR 709562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dennis Stowe. Stable orbits of differentiable group actions . Trans. Amer. Math. Soc. 277 (1983) 665-684. MR 694382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christopher Ennis. Sufficient conditions for smoothing codimension one foliations . Trans. Amer. Math. Soc. 276 (1983) 311-322. MR 684511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Cantwell and Lawrence Conlon. Nonexponential leaves at finite level . Trans. Amer. Math. Soc. 269 (1982) 637-661. MR 637715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Cantwell and Lawrence Conlon. Poincar\'e-Bendixson theory for leaves of codimension one . Trans. Amer. Math. Soc. 265 (1981) 181-209. MR 607116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Russell B. Walker. Morse and generic contact between foliations . Trans. Amer. Math. Soc. 254 (1979) 265-281. MR 539918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1